Ueber die Multiplication bedingt convergenter Reihen


Mathematische Annalen (1883)

  • Volume: 21, page 327-378
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Pringshem. "Ueber die Multiplication bedingt convergenter Reihen." Mathematische Annalen 21 (1883): 327-378. <http://eudml.org/doc/157067>.

author = {Pringshem},
journal = {Mathematische Annalen},
keywords = {Multiplication of series; conditional convergence},
language = {ger},
pages = {327-378},
title = {Ueber die Multiplication bedingt convergenter Reihen},
url = {http://eudml.org/doc/157067},
volume = {21},
year = {1883},

AU - Pringshem
TI - Ueber die Multiplication bedingt convergenter Reihen
JO - Mathematische Annalen
PY - 1883
VL - 21
SP - 327
EP - 378
LA - ger
KW - Multiplication of series; conditional convergence
UR - http://eudml.org/doc/157067
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.